# SDR 2009FA0000408

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N441JK
- Make and model: Cessna 441
- Aircraft serial: 4410197
- Aircraft time: 4,946 hours, 4,210 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pivot
- Part number: 5741100203204
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP OF THE MLG TRAILING LINK, THE PIVOT PIN WAS FOUND TO HAVE EXCESSIVE AMOUNTS OF RUST AND PITS.
